# SDR AALA201801099034

- Difficulty date: January 5, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 65,109 hours, 8,150 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. MADE TWO MORE ATTEMPTS TO RETRACT. SATISFACTORY RETRACTION ON 3RD ATTEMPT, HANDLE PHYSICALLY WOULD NOT GO TO UP POSITION. MAINTENANCE CLEANED NLG AND MLG PROXIMITY SENSORS PER SOPM 20-30-03. PERFORMED SATISFACTORY MLG AND NLG EXTENSION AND RETRACTION FUNCTIONAL CHECK PER AMM 32-30-01, LANDING GEAR ALTERNATE EXTENSION SYSTEM, AND OPERATIONS TEST PER AMM 32-35-00.
